Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bazul00

I stopped using retin a

Recommended Posts

I had been using retin a for about 2-3 months and my skin peeled alot and it looked terrible. so i stopped using it and my skin still look really bad flakey uneven stuff like that. what should i do go back on the perscription or just let my skin go back to normal?

Edited by Bazul00

Share this post


Link to post
Share on other sites

Well there are a lot of things you can do, so dont worry:

1. You can try putting on the retin-A every other day or every 2 days to let your skin adjust better

2. You also might be putting too much on your skin

3. The dosage you have maybe too strong, so you might want to try a lower dosage (this was my issue with retin-A)

4. Maybe retin-A does not agree with you, and you might want to try retin-A micro, differin, or aczone...i hear all of these are more gentle on the skin

These are just a few options off the top of my head, I am sure you will find something that works for you. Good luck mate!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×